# SDR A6WA201305084950

- Difficulty date: April 27, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 22,639 hours, 21,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT I/B FLAP VANE L/E IS CHAFED FROM ALL 3 STOPS.  BLEND I/B & O/B STOP AREAS AND FOUND TO BE WITHIN LIMITS IAW BOMBARDIER REO 601R-57-52-004 REV D CENTER L/E VANE REMOVED AND REPLACED.
